# SDR EE4Y2022012615037

- Difficulty date: January 26, 2022
- Submitted: January 26, 2022
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N961UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000183
- Aircraft time: 27,243 hours, 20,115 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: UNK
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE STRUCTURAL INSPECTION IT WAS FOUND AT FWD FUSELAGE FR17+160MM, 30MM ABOVE STRINGER 23RH SKIN WITH LIGHTNING STRIKE, THE DAMAGE WAS REMOVED BY BLAND OUT AS PER SRM 51-10-03, HOWEVER THE BLENDED AREA GOES BEYOND THE SRM 53-10-01 AD 51
WAS REPAIRED INSTALLING REPAIR DOUBLER AS PER E.O. # COO-EO-2022-14841-R00- WO A1K181 ÍTEM 21-49, ETD2021-190-043807 AND APPROVED ON ANAC FORM F-200 PROVIDED BY EMB.
